MAUDE Adverse Event Report: TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2534
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 the product is scheduled to be returned but has not been received in by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Complaint reported via email that item 2534 had broken during in-servce.Buckle had broke when being pulled on for durability test.No patient incident or injury was reported.
 
Event or Problem Description
Supplemental medwatch being sent for additional information.
 
Additional Manufacturer Narrative
H6 visual findings observed 2 restraints returned for lot 4023t011.The first restraint noted a tear at the square tack location and the 2nd restraint presented a broken quick release buckle on one of the bed strap attachment points.Samples were built to try to replicate the customer experience by performing manual test and machine pull testing.With correct application of the restraints we could not replicate the foam tear or the broken quick release buckle.The tested units met the pull test requirement of 130lbs or more.Test was also performed with an incorrect application of the restraint.When the cuff strap is not looped around the wrist and is being pulled, the 3 inch by 1 inch hook gets detached from the foam.Possible cause for these issues, both units were abnormally used since evidence and testing could not replicate the returned units.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
FOAM LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19702906
Report Number2182318-2024-00083
Device Sequence Number7991059
Product Code FMQ
UDI-Device Identifier10190676005311
UDI-Public10190676005311
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2534
Device Catalogue Number2534
Device Lot Number4023T011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown